# SDR UPS98225605

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, TWO CRACKS AT TOP FASTENER HOLES IN FRAME ANGLE BS 880 RT AT STRINGER 15.  REPAIR CARRIED OUT WITH NEWLY FABRICATED REPAIR ANGLE PER SRM 51-40- 3 FIGURE 1.
